Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Half-inverse problems for the quadratic pencil of theSturm-Liouvilleequations with impulse

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol.37, no.1, pp.915-924, 2021 (Journal Indexed in SCI) identifier identifier

INVERSE PROBLEM FOR SINGULAR DIFFUSION OPERATOR

MISKOLC MATHEMATICAL NOTES, vol.22, no.1, pp.173-192, 2021 (Journal Indexed in SCI) identifier identifier

A HALF-INVERSE PROBLEM FOR THE SINGULAR DIFFUSION OPERATOR WITH JUMP CONDITIONS

Miskolc Mathematical Notes, vol.2, no.21, pp.805-821, 2020 (Journal Indexed in SCI Expanded) Creative Commons License

Half inverse problem for diffusion operators with jump conditions dependent on the spectral parameter

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2020 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Asymptotics of Eigenvalues of the Matrix Di usion Operators

Fundamentals of Contemporary Mathematical Sciences, vol.2, no.1, pp.1-7, 2021 (Refereed Journals of Other Institutions) Creative Commons License

The Multiplicity of Eigenvalues of A Vectorial Singular Diffusion Equation with Discontinuous Conditions

Eastern Anatolian Journal of Science, vol.6, no.2, pp.22-34, 2020 (International Refereed University Journal) Creative Commons License

Half inverse problems for the impulsive singular diffusion operator

Turkihs Journal of Science, vol.5, no.3, pp.186-198, 2020 (Refereed Journals of Other Institutions) Creative Commons License

The multiplicity of eigenvalues of a vectorial diffusion equations with discontinuous function inside a finite interval

Turkish Journal of Science, vol.5, no.2, pp.73-84, 2020 (Refereed Journals of Other Institutions) Creative Commons License

PROPERTIES OF THE SPECTRUM FOR THE SINGULARDIFFUSION OPERATOR

Asian Journal of Mathematics and Computer research, vol.2, no.26, pp.74-87, 2019 (Refereed Journals of Other Institutions)

Direct and Inverse problems for diffusion operator with discontinuıty points

Journal of Applied and Engineering Mathematics, vol.9, no.1, pp.9-21, 2019 (Journal Indexed in ESCI) identifier identifier

Integral Representation for Solution of Discontinuous Diffusion Operator with Jump Conditions

Cumhuriyet Science Journal, vol.39, no.4, pp.842-863, 2018 (Other Refereed National Journals)

Integral representation for the Solutions Diffusion Equation with Discontinuity Function at Interval

Asian Journal of Mathematics and Computer Research, vol.23, no.3, pp.124-140, 2018 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

HALF INVERSE PROBLEMS FOR THE IMPULSE QUADRATIC PENCIL WITH THE DISCONTINUOUTY COEFICIENT

ICMRS2020-3RD INTERNATIONAL CONFERENCE ON MATHEMATICAL AND RELATED SCIENCES: CURRENT TRENDS AND DEVELOPMENTS, Antalya, Turkey, 20 - 22 November 2020, pp.73-74 Creative Commons License

The multiplicity of eigenvalues of a vectorial singular diffusion equations with discontinuous conditions

2nd INTERNATIONALCONFERENCE ONMATHEMATICALAND RELATED SCIENCES, Antalya, Turkey, 27 - 30 April 2019, pp.1-19

Inverse problems for diffusion operator with discontinuity function

ISMS-International Symposium on Multidisciplinary Studies, Paris, France, 26 - 27 June 2018, pp.3-4 Creative Commons License

ON GLM TYPE MAIN INTEGRAL EQUATION FOR SINGULAR STURM-LIOUVILLE OPERATOR WHICH HAS DISCONTINUOUS COEFFICIENT

EJONS International Congress on Mathematic, Engineering and Natural Sciences-III, Mardin, Turkey, 21 - 22 April 2018, pp.1-2 Creative Commons License

ARALIKTA SÜREKSİZLİK FONKSİYONUNA SAHİP DİFÜZYON DENKLEMİNİN ÇÖZÜMLERİ İÇİN İNTEGRAL GÖSTERİLİM

1. ULUSLARARASI ISTATISTIK MATEMATIK VE ANALITIK YÖNTEMLER KONGRESI, İstanbul, Turkey, 2 - 03 March 2018, no.36934, pp.43-46 Creative Commons License